# SDR R61A2025013100006

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 26,912 hours, 18,532 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 9 INOP. REINSTALLED CANNON PLUG ON EMERGENCY PANEL LIGHT.
